Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The monotonicity of the entropy for a family of degree one circle maps
HTML articles powered by AMS MathViewer

by Lluís Alsedà and Francesc Mañosas PDF
Trans. Amer. Math. Soc. 334 (1992), 651-684 Request permission

Abstract:

For the natural biparametric family of piecewise linear circle maps with two pieces we show that the entropy increases when any of the two parameters increases. We also describe the regions of the parameter space where the monotonicity is strict.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 334 (1992), 651-684
  • MSC: Primary 58F11; Secondary 54C70, 54H20, 58F08, 58F20
  • DOI: https://doi.org/10.1090/S0002-9947-1992-1129433-5
  • MathSciNet review: 1129433